Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (5/6): 79-84,1.

• Article • Previous Articles     Next Articles

Oscillatory, Bounded and Monotone Properties of A kind of Delay Second-order Differential Equations(Chinese)

ZHANG Xiao-xia   

  1. Shangrao Normal College, Shangrao, JiangXi Province 334001, China
  • Received:2003-12-15 Revised:2004-02-25 Online:2005-12-31 Published:2005-12-31
  • Contact: ZHANG Xiao-xia


Some new results are obtained for the oscillatory, bounded and monotone properties of solutions of forced second-order quaslinear equation (p(t -τ )(y'(t - τ))α)' = q(t)yβ(t) + r(t),t ≥ t0, where,t0 and τ are all nonnegative real numbers, when t ≥ t0,p(t) is a postive real continuous function,r(t) is a real continuous function, q(t) is a nonnegative real continuous function and q(t)is not zero function , α and β are quotients of odd positive integers.

Key words: monotone, bounded, oscillatory, solutions, quaslinear differential equation, monotone, bounded, oscillatory, solutions

CLC Number: